# SDR AALA20150202017

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 46,914 hours, 7,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS FROM 24HJ TO 28HJ ARE INOPERATIVE.  REMOVED, CLEANED & REINSTALLED PIN 9 AT BATTERY & CHARGER M762.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-07.  SYS CHECKED NORMAL.
